Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Skin Graft Wounds
Posted by: Lindsey
Date: January 11, 2002 12:58 AM

My husband had a skin graft on the lower, outer part of his leg. This has been fine, for the graft is attatched to the muscles and it moves with the muscles. His skin had become extremely dry due to the weather. The skin cracked and soon became infected. We are now on the second batch of Cipro. There is swelling and pain. Is there anything we can do to help this?



Edited 1 time(s). Last edit at September 18, 2007 3:09 AM by Dr. Kennedy.

RE: Skin Graft Wounds
Posted by: Ron Kennedy, M.D.
Date: January 11, 2002 4:07 AM

In general, infections of the lower extremities do better if the limb is elevated and if kept warm and clean. Healing can be accelerated by using a small amount of testosterone cream around the wound area twice daily. You will need a prescription from your doctor for this and few mainstream docs will have a clue what you are talking about.



Edited 1 time(s). Last edit at October 22, 2007 12:30 AM by Dr. Kennedy.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(340 words)